# SDR UHLA2014103100751

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 26,045 hours, 15,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING LEVER JAMMED IN DEARMED POSITION.  INSPECTED, FOUND GIRT BAR UNSECURED.  RESECURED GIRT BAR IAW AMM 52-11-41.  OPS CHECKED GOOD.
